# SDR SWAA2019072235152

- Difficulty date: July 17, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 16,700 hours, 27,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT PHOTOLUMINESCENT STRIP DAMAGED BETWEEN BS. 328 TO BS. 955.  R&R STRIP PER MT.
